CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
2-Arc-Transitive Regular Covers of K-n,K-n Having the Covering Transformation Group Z(p)(2) 期刊论文
COMBINATORICA, 2018, 卷号: 38, 期号: 4, 页码: 803-826
Authors:  Du, Shaofei;  Xu, Wenqin;  Yan, Guiying
Favorite  |  View/Download:23/0  |  Submit date:2018/10/07
2-Arc-Transitive Regular Covers of K-n,K-n Having the Covering Transformation Group Z(p)(2) 期刊论文
COMBINATORICA, 2018, 卷号: 38, 期号: 4, 页码: 803
Authors:  Du, Shaofei;  Xu, Wenqin;  Yan, Guiying
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31